Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the Hilbert series of vertex cover algebras of unmixed bipartite graphs.
Author(s) Cristian Ion
TypeArticle in Journal
AbstractWe compute the reduced Gröbner basis of the toric ideal with respect to a suitable monomial order and we study the Hilbert series of the vertex cover algebra A(G), where G is an unmixed bipartite graph without isolated vertices.
Keywordsunmixed bipartite graph; vertex cover algebra; toric ideal; Hilbert series
ISSN0039-4068
LanguageEnglish
JournalMath. Rep., Buchar.
Volume13
Number4
Pages337--346
PublisherPublishing House of the Romanian Academy (Editura Academiei Rom^ane), Bucharest
Year2011
Edition0
Translation No
Refereed No
Webmaster